# SDR ABXA030354

- Difficulty date: August 18, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,341 hours, 42,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 99100785
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL II CORROSION ON SUBFLOOR AT RIGHT BUTT LINE 44 F.S. 180 SHACKLE BOX. REPAIRED AREA IAW DC-9 SRM 53-01.
